Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 9, NWS Amarillo, TX

March 29, 201410 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Mar 29, 2014, 3:40 PM CDT for 10 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 30, 2014, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 3:40 PM CDT (20:40 UTC)
In effect from
Mar 30, 2014, 1:00 PM CDT
Expired
Mar 30, 2014, 9:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 82 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2147 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS84 KAMA 292040
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT SAT MAR 29 2014

OKZ001-002-TXZ001>003-006>008-011-012-016-017-301100-
/O.UPG.KAMA.FW.A.0008.140330T1800Z-140331T0200Z/
/O.NEW.KAMA.FW.W.0009.140330T1800Z-140331T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-DEAF SMITH-RANDALL-
340 PM CDT SAT MAR 29 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND WESTERN
OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM TO 9 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE SOUTH 
  AND SOUTHWEST.

* RELATIVE HUMIDITY... 10 TO 15 PERCENT.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
113 
WWUS84 KAMA 301053
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
553 AM CDT SUN MAR 30 2014

OKZ001-002-TXZ001>003-006>008-011-012-016-017-302200-
/O.CON.KAMA.FW.W.0009.140330T1800Z-140331T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-DEAF SMITH-RANDALL-
553 AM CDT SUN MAR 30 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE CENTRAL AND WESTERN OKLAHOMA AND TEXAS PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE SOUTH 
  AND SOUTHWEST.

* RELATIVE HUMIDITY... 10 TO 15 PERCENT.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
534 
WWUS84 KAMA 301216
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
716 AM CDT SUN MAR 30 2014

OKZ003-310015-
/O.EXA.KAMA.FW.W.0009.140330T1800Z-140331T0200Z/
BEAVER-
716 AM CDT SUN MAR 30 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IN BEAVER
COUNTY... 

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING.

* AFFECTED AREA...IN OKLAHOMA...BEAVER.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE SOUTH 
  AND SOUTHWEST.

* RELATIVE HUMIDITY...15 TO 20 PERCENT.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001-002-TXZ001>003-006>008-011-012-016-017-310015-
/O.CON.KAMA.FW.W.0009.140330T1800Z-140331T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-DEAF SMITH-RANDALL-
716 AM CDT SUN MAR 30 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE CENTRAL AND WESTERN OKLAHOMA AND TEXAS PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE SOUTH 
  AND SOUTHWEST.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
409 
WWUS84 KAMA 302051
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT SUN MAR 30 2014

TXZ001-002-006-007-011-012-016-017-311115-
/O.NEW.KAMA.FW.A.0009.140331T1600Z-140401T0100Z/
/O.CON.KAMA.FW.W.0009.000000T0000Z-140331T0200Z/
DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
351 PM CDT SUN MAR 30 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND
WESTERN OKLAHOMA AND TEXAS PANHANDLES...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE
WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE.

* AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY...
  MOORE... OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE WEST.

* RELATIVE HUMIDITY...6 TO 15 PERCENT.

* TIMING...LATE MONDAY MORNING THROUGH MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ003-008-310200-
/O.CON.KAMA.FW.W.0009.000000T0000Z-140331T0200Z/
CIMARRON-TEXAS-BEAVER-HANSFORD-HUTCHINSON-
351 PM CDT SUN MAR 30 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND
WESTERN OKLAHOMA AND TEXAS PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...HANSFORD AND HUTCHINSON.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE SOUTH 
  AND SOUTHWEST.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...THROUGH 9 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ013-018-311115-
/O.NEW.KAMA.FW.A.0009.140331T1600Z-140401T0100Z/
CARSON-ARMSTRONG-
351 PM CDT SUN MAR 30 2014

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
SOUTH CENTRAL TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

* AFFECTED AREA...IN TEXAS...CARSON AND ARMSTRONG.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS FROM THE WEST.

* RELATIVE HUMIDITY...6 TO 15 PERCENT.

* TIMING...LATE MONDAY MORNING THROUGH MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 29, 12:48 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 29, 12:48 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1248 PM CDT SAT MAR 29 2014

.AVIATION...
/18Z TAFS/ VFR CONDITIONS THROUGH THE 24 HOUR PERIOD WITH INCREASING
HIGH CLOUDS SUNDAY. SOUTH-SOUTHWEST WINDS WILL CONTINUE TO INCREASE
THIS AFTERNOON TO 15-20 KTS WITH GUSTS TO 30 KTS. WIND SPEEDS WILL
REMAIN AT AROUND 15 KTS OVERNIGHT AS A 45-50 KT LOW LEVEL JET
DEVELOPS ACROSS THE AREA. WINDS WILL FURTHER INCREASE SUNDAY TO
20-25 KTS SUSTAINED WITH GUSTS TO 35 KTS AS THE PRESSURE GRADIENT
TIGHTENS ACROSS THE AREA. BLDU IS POSSIBLE SUN...BUT APPEARS BEST
CHANCE FOR BLDU WITH REDUCED VISBYS WILL OCCUR AT OR JUST BEYOND THE
END OF THIS FORECAST PERIOD.

CLK

&&

.PREV DISCUSSION... /ISSUED 559 AM CDT SAT MAR 29 2014/

AVIATION...
FOR THE 12Z TAFS... VFR CONDITIONS AT ALL SITES FOR THE NEXT 24
HOURS. WINDS CONTINUE TO SWING AROUND THE DIAL AND WILL SETTLE OUT OF
THE SOUTHWEST BY THIS MORNING. WINDS WILL RAMP UP BY LATE MORNING AT
ALL SITES AND CONTINUE TO BE GUSTY THROUGH SUNSET. WINDS THEN SLACK
AROUND 02Z AT ALL SITES.

MOULTON

PREV DISCUSSION... /ISSUED 440 AM CDT SAT MAR 29 2014/

DISCUSSION...TODAY THROUGH NEXT SATURDAY

HARDLY A CHANGE WAS NEEDED TO THE GOING FORECAST AS THE MAIN
CONCERNS CONTINUE TO BE A COUPLE WINDY AND WARM DAYS (SUNDAY AND
WEDNESDAY BEING THE MOST NOTABLE) AND ALSO A PAIR OF COLD
FRONTS...THE SECOND ONE POISED TO BRING MUCH COOLER AIR LATE WEEK.

BLOWING DUST STILL LOOKS LIKE A DECENT BET SUNDAY AS HIGHS SURGE TO
THE LOW 80S FOR MOST. AS OF THIS WRITING...WINDS LOOK LIKE THEY WILL
FLIRT WITH WIND ADVISORY CRITERIA, BUT IT'S TOUGH TO SAY WHICH SIDE
OF 35 MPH SUSTAINED THAT THEY WILL LAND ON.

MONDAY AND TUESDAY WILL BE MAINLY DRY AND ON THE WARMER SIDE. THERE
ARE STILL HINTS THAT A STORM COULD FIRE IN THE ERN PANHANDLES AROUND
SUNSET TUE NIGHT...BUT CAPPING SHOULD WIN OUT. IF BY THE OFF CHANCE
ANY STORMS ARE ABLE TO GO, STRONG ONES WOULD BE POSSIBLE.

WEDNESDAY LOOKS PRETTY BREEZY BUT WARM, SIMILAR TO SUNDAY.

A COLD FRONT SHOULD PASS THROUGH WED NIGHT AND THU WITH A
REINFORCING SHOT OF COOLER AIR EXPECTED THU NIGHT. WE COULD SEE A
FEW LIGHT SHOWERS BEHIND THE INITIAL FRONT BUT CHANCES LOOK PRETTY
MEAGER. ONE THING OF NOTE IN RECENT RUNS IS THAT THE COLD AIR IS
LOOKING MORE SUBSTANTIAL LATE IN THE WEEK THAN IN IT DID IN PREVIOUS
RUNS.

SIMPSON

FIRE WEATHER...

TODAY...
HAVE ISSUED A FIRE DANGER STATEMENT PANHANDLES WIDE FOR THIS
AFTERNOON. CONDITIONS MAY WELL BECOME MARGINALLY CRITICAL IN THE
NORTHWEST PANHANDLES BRIEFLY...BUT BOTH RH AND TWENTY FOOT WINDS ARE
EXPECTED TO BE RIGHT ON THE FENCE SO THINKING RIGHT NOW IS THAT MOST
IF NOT ALL LOCATIONS WILL FALL SHORT OF 3 HOURS OF CRITICAL FIRE
WEATHER.

SUNDAY...
THE NW HALF OF THE PANHANDLES ARE STILL FAVORED FOR POTENTIALLY
CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY AS SSW TWENTY FOOT WINDS
INCREASE TO 20-25 MPH. FORECAST MODELS HAVE NOW TRENDED HIGHER WITH
AFTERNOON DEWPTS SEVERAL RUNS IN A ROW...BUT STILL KEEP THEM LOW
ENOUGH TO DROP RELATIVE HUMIDITY VALUES BELOW 15 PERCENT WEST OF A
HEREFORD TO GUYMON LINE SUN AFTERNOON. GIVEN A BIT OF UNCERTAINTY
WITH THOSE AFTERNOON DEWPTS AND UNCERTAINTY WITH THE EASTWARD EXTENT
OF ANY POTENTIAL RED FLAG WARNING...HAVE ELECTED TO JUST LEAVE THE
WATCH GOING RATHER THAN UPGRADE TO AN EARLY RED FLAG.

MONDAY...
THE SW HALF OF THE PANHANDLES COULD SEE ELEVATED FIRE WEATHER
CONDITIONS WITH UP TO 15 MPH SW TWENTY FOOT WINDS AND POSSIBLE
SINGLE DIGIT RH VALUES IN THE AFTERNOON.

TUESDAY...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE WESTERN
PANHANDLES.

WEDNESDAY...
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
WEDNESDAY.

SIMPSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...HANSFORD...
     HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...
     SHERMAN.

OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&
Hazardous weather outlook, Mar 29, 5:00 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
500 AM CDT SAT MAR 29 2014

OKZ001>003-TXZ001>020-292200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
500 AM CDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THIS AFTERNOON. THE BEST CHANCE FOR BRIEFLY CRITICAL FIRE WEATHER
CONDITIONS WILL BE IN THE FAR NORTHWEST PANHANDLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES BELOW A MILE AT TIMES
OVER MAINLY THE WESTERN HALF OF THE PANHANDLES DURING THE AFTERNOON
HOURS SUNDAY.

A FIRE WEATHER WATCH IS IN EFFECT FOR THE CENTRAL AND WESTERN
OKLAHOMA AND TEXAS PANHANDLES SUNDAY AFTERNOON AS ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST HALF OF THE PANHANDLES ON MONDAY AND ACROSS WESTERN
SECTIONS OF THE PANHANDLES ON TUESDAY. ELEVATED TO CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE FOR MUCH OF THE AREA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH
WEDNESDAY.

Nearby

Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.